# SDR IPXA2018041228506

- Difficulty date: March 26, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: AYB703511
- Condition: Cracked
- Location: Bs 1278 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  FRAME ANGLE CRACKED, BS 1278, LT SIDE.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG AYB7035, AND SRM 51-33-01.
